# SDR SWAA2023022105133

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 62,583 hours, 37,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR DIFFICULT TO OPEN; ASSIST HANDLE BROKEN.<[01] FOUND SCREW AND WASHER MISSING FROM LOWER RADIUS LINK ON THE GUIDE ARM CAUSING THE DOOR TO HANG UP DURING OPENING. INSTALLED NEW HARDWARE IAW  AMM 52-11-21.  INSTALLED NEW DOOR ASSIST HANDLE IAW AMM 52-11-31.
